RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2001, Issue 8, Pages 20–36 (Mi pa85)  

This article is cited in 1 scientific paper (total in 1 paper)

Обобщенные сдвиги Бесселя и некоторые задачи теории приближений функций в метрике $L_{2}$. II

S. S. Platonov

Petrozavodsk State University, Faculty of Mathematics

Abstract: Some problems of aproximations of functions on half-interval $[0,+\infty)$ in the $L_2$-metric with certain weight by entire functions of exponential growth are studied. Modules of continuity which used in problems are constructed with help of generalized translations of Bessel. Direct theorems of Jacson type are proved. Nikolskii-Besov type function spaces are defined and their description are obtained in terms of the best approximations.

Full text: PDF file (1313 kB)

Bibliographic databases:
UDC: 517.5

Citation: S. S. Platonov, “Обобщенные сдвиги Бесселя и некоторые задачи теории приближений функций в метрике $L_{2}$. II”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2001, no. 8, 20–36

Citation in format AMSBIB
\Bibitem{Pla01}
\by S.~S.~Platonov
\paper Обобщенные сдвиги Бесселя и некоторые задачи теории приближений функций в метрике $L_{2}$.~II
\jour Tr. Petrozavodsk. Gos. Univ. Ser. Mat.
\yr 2001
\issue 8
\pages 20--36
\mathnet{http://mi.mathnet.ru/pa85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1952571}
\zmath{https://zbmath.org/?q=an:1160.41306}


Linking options:
  • http://mi.mathnet.ru/eng/pa85
  • http://mi.mathnet.ru/eng/pa/y2001/i8/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Platonov, E. S. Belkina, “Equivalence of $K$-functionals and moduli of smoothness constructed by generalized Dunkl translations”, Russian Math. (Iz. VUZ), 52:8 (2008), 1–11  mathnet  crossref  mathscinet  zmath
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:52
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020